Skip to Content

Did Lyrica make anyone extremely hungry? Also I urinated alot less?

Responses (2)

kaismama 26 Jan 2013

I was always hungry while taking it. If you are urinating alot less, you need to report it to your dr asap.

lbrogan16 26 Jan 2013

Yes and yes! I became extremely hungry ... especially at night ..consuming half gallons of ice cream in one sitting!! I also have trouble urinating ..I'am searching for a new Dr..as I told my Dr my concerns and he seem to dismiss them. You should contact your physician.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can Loestrin 24 make you extremely hungry?

Posted 30 Jun 2010 3 answers

How to cope with lyrica within the family unit?

Posted 15 Sep 2011 3 answers

Is Lyrica okay for a 13 yr old?

Posted 23 Feb 2012 1 answer

Re dosage of lyrica?

Posted 22 Feb 2014 4 answers